On the arithmetic of some division algebras.
Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 316-333
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
maximal orders, mass formula, division algebra, function fields, supersingular Drinfeld modules, class numbers
@article{CMH_1992__67_3_140272,
author = {Ernst-Ulrich Gekeler},
title = {On the arithmetic of some division algebras.},
journal = {Commentarii mathematici Helvetici},
pages = {316--333},
year = {1992},
volume = {67},
number = {3},
zbl = {0753.11025},
url = {http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140272/}
}
Ernst-Ulrich Gekeler. On the arithmetic of some division algebras.. Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 316-333. http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140272/